# SDR SWAA2021032954663

- Difficulty date: March 11, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 46,208 hours, 27,633 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HOR. STAB INSPAR NO. 5 AT STAB STA 129.50 STIFFENER NO. 3 CRACKED / REPAIRED L/H HORIZ. STAB INSPAR NO:5 (RIB) ;STA :129.50; STIFFENER NO:3 PER REF B737 SRM 55-10-09-2R-4; REPAIR 4 FIG 202; DETAIL 'A'.
